MathSciNet Relay Station
MathSciNet bibliographic data
MR222162 20.29
Cossey, John; Macdonald, Sheila Oates A basis for the laws of ${\rm PSL}(2,\,5)$. Bull. Amer. Math. Soc. 74 1968 602–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement